MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Catalog Number 9-PDA2-06-06
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 6mm by 6mm amplatzer duct occluder ii was chosen for implant using a 5f amplatzer torqvue lp delivery system.During procedure, the device deployed as a cobra deformation.There was no interaction with cardiac structures during deployment, and there was no angulation or kink noticed in the delivery system.The device was removed from the patient.There was no replacement device used.The defect was closed by surgical procedure.The patient remained hemodynamically stable throughout the procedure.The patient status was reported as stable.
 
Additional Manufacturer Narrative
An event of device deformity did not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Reportedly, it was indicated that there was no anatomical interference, there was no angulation or kink in the delivery system upon deployment, and a 5f delivery sheath was used.Additionally, a photo was received from the field and it appeared to show the device inside a bag.However, it could not be confirmed as there was no device deformity during the returned device analysis.Based on the information reviewed and returned device analysis, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER DUCT OCCLUDER II
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19732125
Report Number2135147-2024-03378
Device Sequence Number8375715
Product Code MAE
UDI-Device Identifier00811806011264
UDI-Public(01)00811806011264(17)280731(10)9203693
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-PDA2-06-06
Device Lot Number9203693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER TORQVUE LP DS, 9-TVLP5F90/080
Patient SexUnknown